# SDR RAIA980123

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 865
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Seal
- Part number: MS287786
- Condition: Leaking
- Location: Transmitter
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7446 - HYDRAULIC PRESSURE DROPPED IN FLIGHT.  REPLACE SEAL ON FITTING OF PRESSURE TRANSMITTER.  (M)
